Exact and approximate solutions of delay differential equations with nonlocal history conditionsReport as inadecuate




Exact and approximate solutions of delay differential equations with nonlocal history conditions - Download this document for free, or read online. Document in PDF available to download.

Journal of Applied Mathematics and Stochastic Analysis - Volume 2005 2005, Issue 2, Pages 181-194

Department of Mathematics, Indian Institute of Technology, Kanpur 208 016, India

Received 28 April 2004; Revised 23 July 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the exact and approximate solutions of a delaydifferential equation with various types of nonlocal historyconditions. We establish the existence and uniqueness of mild,strong, and classical solutions for a class of such problems usingthe method of semidiscretization in time. We also establish aresult concerning the global existence of solutions. Finally, weconsider some examples and discuss their exact and approximatesolutions.





Author: S. Agarwal and D. Bahuguna

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents